# SDR IPXA11669989

- Difficulty date: October 10, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 41,596 hours, 13,053 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 145T252427
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:8C, FUSELAGE LT BS 955 REAR SPAR BULKHEAD SIDE FITTING WAS FOUND 1EA FASTENER HOLE CRACKED AT FAILSAFE STRAP ON 2 O/C AND 4 O/C POSITION THROUGH THICKNESS AND .1250" IN LENGTH.   REPAIRED IAW EO B767-5350-17922-J APPENDIX 'C',  REPAIR IS CLASSIFIED AS A MAJOR.
